×

Existence results for nonlinear fractional difference equation. (English) Zbl 1207.39012

Summary: This paper is concerned with the initial value problem to a nonlinear fractional difference equation with the Caputo like difference operator. By means of some fixed point theorems, global and local existence results of solutions are obtained. An example is also provided to illustrate our main result.

MSC:

39A20 Multiplicative and other generalized difference equations
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Podlubny I: Fractional Differential Equations, Mathematics in Science and Engineering. Volume 198. Academic Press, San Diego, Calif, USA; 1999:xxiv+340. · Zbl 0924.34008
[2] Atici FM, Eloe PW: Initial value problems in discrete fractional calculus.Proceedings of the American Mathematical Society 2009,137(3):981-989. · Zbl 1166.39005
[3] Atici FM, Eloe PW: A transform method in discrete fractional calculus.International Journal of Difference Equations 2007,2(2):165-176.
[4] Anastassiou GA: Discrete fractional calculus and inequalities.http://arxiv.org/abs/0911.3370 · Zbl 1524.39005
[5] Atıcı FM, Eloe PW: Discrete fractional calculus with the nabla operator.Electronic Journal of Qualitative Theory of Differential Equations 2009,2009(3):1-12. · Zbl 1189.39004
[6] Atıcı FM, Şengül S: Modeling with fractional difference equations.Journal of Mathematical Analysis and Applications 2010,369(1):1-9. 10.1016/j.jmaa.2010.02.009 · Zbl 1204.39004
[7] Bohner M, Peterson A: Dynamic Equations on Time Scales. Birkhäuser, Boston, Mass, USA; 2001:x+358. · Zbl 0978.39001
[8] Granas A, Guenther RB, Lee JW: Some general existence principles in the Carathéodory theory of nonlinear differential systems.Journal de Mathématiques Pures et Appliquées 1991,70(2):153-196. · Zbl 0687.34009
[9] Hale J: Theory of Functional Differential Equations, Applied Mathematical Sciences. Volume 3. 2nd edition. Springer, New York, NY, USA; 1977:x+365.
[10] Lakshmikantham V, Leela S: Nonlinear Differential Equations in Abstract Spaces, International Series in Nonlinear Mathematics: Theory, Methods and Applications. Volume 2. Pergamon Press, Oxford, UK; 1981:x+258. · Zbl 0456.34002
[11] Rudin W: Functional Analysis, McGraw-Hill Series in Higher Mathematics. McGraw-Hill, New York, NY, USA; 1973:xiii+397.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.